# SDR FDEA200906242274

- Difficulty date: June 24, 2009
- Submitted: June 24, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141N581060
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FWD SIDE OF FRAME WEB STA 310.5 BETWEEN WL 206 AND 209 AT RBL 4 INCH AND BETWEEN LBL 16 INCH TO 19 INCH.  REPAIRED IAW EA NR F-5310-131071    REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
